Guest Piermarie Posted September 29, 2003 Share Posted September 29, 2003 My mother had her catscan last week and it showed that the lung cancer had gotten slightly smaller but her liver ca had grown so the doctor changed her chemo to Iressa. The doctor also put her on Marinol, the marijuana derivitive, to help to increase her appetite and control the nausea. She has been very nauseaous since the last round of Gemzar and had lost more weight. The only problem with the Marinol is that she wanted to sleep ALL day. When she was out of bed, she'd be falling asleep sitting up on the sofa in front of the tv. Soooooo, the doctor told her to stop taking the Marinol after only a week and to take Compazine as needed. Not sure if the chemo is making her so tired or if it's the cancer that is taking over, please pass along any thoughts. She is from Quebec so her sisters have come to take her home for a few weeks since she has not seen her mother since the diagnosis in the spring. This was also one of the reasons for putting her on Iressa, so that she could go away for a few weeks. I've been reading up on all of the side effects on the message boards and hoping that it might actually help her with her constipation from the Tylenol with codeine that she takes. She has been pretty down lately and I was hoping that someone had some insight on antidepressants. She does not want to take anything but I feel as though she is losing her WILL to live..... Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.